Yaz? Horrible side effects while taking it and then stopping?
Hi Everyone, I have never written in one of these forums but after what i've gone through I feel the need to share my story and get some advice. I am 26 and have been taking birth control for roughly 10 years with no breaks. I started taking Yaz roughly a year ago because my previous pill was giving me bad headaches. Now that I look back my first sign of anxiety and panic attacks happened shortly after i started taking yaz. I am not prone to panic or anxiety at all and am usually a very energetic happy person, but after reading up on yaz and it's effects online it seems it may be to blame? The anxiety and panic started to get so bad that things I loved doing started turning me into a state of panic. I put two and two together and took myself off this pill about 2 weeks ago. Unfortunately this past week has been the worst yet. I started a new job and every day at my new job I woke up in the morning with the worst feeling of panic and an absolute dreadful feeling of going into work. This is a great job and great opportunity and there's no reason for me to feel this way. I'm just wondering if anyone has had a similar experience with panic and anxiety as a result of yaz? And have you found that it even got worse when you took yourself off of it? Just today I am now feeling tenderness of my nipples, is that common too? Does anyone know how long it will take to get out of my system? Also my libido had depleted to nothing, how long should it take for that to come back? I worry that now that I've felt the feeling of anxiety and panic that even with the yaz out of my system I will now continue to experience it forever? Please help!
panic and anxiety can start from many different things. anything that causes a major change in your life can cause panic or anxiety. my husband has general, social anxiety and panic disorder. any kind of stress your body has to handle can make your libido be depleated. it would be a good idea to see a doctor so he or she can help ypu figure out what is causing all this. ive never heard it a side affect from the yaz. where did you read this? i am also on yaz.
actually if you search it on here you will see tons of women with the exact same story as mine. Doctor's insist that the pill doesn't cause these effects but I have read hundreds of message boards with women saying otherwise. Just google it. Of course there could be a different cause... but it seems strange that I started these issues shortly after I started taking yaz and that there are many other women with the same story.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.